Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I took abortion pill on 13th june, 2016 and abortion occurred and the bleeding only last for 3-4 days. Then I had an accidental encounter with my partner and took 1 ipill and mid July, 2016 again the bleeding started and lasted for couple of weeks. Now I have not got any periods, I have checked pregnancy 4 times to make sure, result is negative, can you suggest something? Will the periods start? Or due to these long bleeding it's getting delayed? What to do now?

1 Doctor Answered
I took abortion pill on 13th june, 2016 and abortion occu...
Unfortunately your periods have got messed up due to frequent intake of i-pills. I would advice you to avoid any further unprotected intercourse this month. If you do not have periods by the end of this month then repeat a pregnancy test.
32 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.